# SDR TWRA9637

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK THROUGH OF MAIN CABIN OF AIRCRAFT PRIOR TO MILITARY DEPARTURE, INSPECTION FOUND EMERGENCY LIGHT ASSEMBLY NOT INSTALLED AT SEAT 24H AND 31C.  INSTALLED EMERGENCY LIGHT ASSEMBLY.  OPS CHECK OK.  (M)
